# SDR AU010144

- Difficulty date: February 16, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Wire
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) HORIZONTAL STABILISER SURFACE POSITION INDICATOR WIRE CHAFED ANDSHORT CIRCUITING INSIDE CONDUIT LOCATED BETWEEN THE FORWARD SPAROF THE HORIZONTAL STABILISER AND THE RT ELEVATOR SYNCHRO.
